Alert archive / Kansas / Tornado Warnings in 2014
Tornado Warning 10, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 5, 2014, 12:54 AM MDT for Greeley County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 12:54 AM MDT (06:54 UTC)
- Expired
- Jun 5, 2014, 1:30 AM MDT
- In force
- 36 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Greeley County, KS
The radar
The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:12 AM MDT | HAIL 0.88 | Tribune, KS | REPORT RECEIVED VIA SPOTTER NETWORK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 11:06 PM MDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1897 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
410
WFUS53 KGLD 050654
TORGLD
KSC071-050730-
/O.NEW.KGLD.TO.W.0010.140605T0654Z-140605T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1254 AM MDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 130 AM MDT
* AT 1252 AM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 14 MILES SOUTHWEST OF HORACE...AND MOVING EAST
AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HORACE AND TRIBUNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
3828 10205
TIME...MOT...LOC 0654Z 269DEG 42KT 3837 10198
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HUSTED2 follow-up statements
210
WWUS53 KGLD 050705
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
105 AM MDT THU JUN 5 2014
KSC071-050730-
/O.CON.KGLD.TO.W.0010.000000T0000Z-140605T0730Z/
GREELEY KS-
105 AM MDT THU JUN 5 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN GREELEY COUNTY
UNTIL 130 AM MDT...
AT 103 AM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES SOUTH OF HORACE...AND MOVING SOUTHEAST AT 45
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN GREELEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
3828 10205
TIME...MOT...LOC 0706Z 293DEG 39KT 3829 10182
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HUSTED084
WWUS53 KGLD 050726
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
126 AM MDT THU JUN 5 2014
KSC071-050736-
/O.EXP.KGLD.TO.W.0010.000000T0000Z-140605T0730Z/
GREELEY KS-
126 AM MDT THU JUN 5 2014
...THE TORNADO WARNING FOR SOUTHERN GREELEY COUNTY WILL EXPIRE AT 130
AM MDT/230 AM CDT/...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM MDT.
LAT...LON 3846 10205 3847 10205 3850 10158 3828 10156
3828 10205
TIME...MOT...LOC 0726Z 293DEG 39KT 3820 10157
$$
HUSTEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 11:24 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 4, 11:24 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1124 PM MDT WED JUN 4 2014 .UPDATE... ISSUED AT 1120 PM MDT WED JUN 4 2014 UPGRADED TO A TORNADO WATCH IN SOUTHWESTERN AREAS AS SUPERCELL IN EAST CENTRAL COLORADO CONTINUES TO MOVE EAST SOUTHEAST OVER THE NEXT FEW HOURS. RIGHT MOVER MOTIONS WOULD TAKE IT SOUTH OF INTERSTATE 70 IN KANSAS OVERNIGHT. OTHER ELEVATED STORMS NORTH OF INTERSTATE 70 COULD PRODUCE LARGE HAIL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL UPPER FLOW MOVES EAST OF THE ROCKIES AND ACROSS THE NORTHERN HIGH PLAINS AND THEN NORTHERN SECTIONS OF THE CENTRAL HIGH PLAINS REGION TONIGHT. SOME CONVECTIVE FEEDBACK FEATURES ARE SHOWING UP IN ADVANCE OF THE UPPER TROUGH ACROSS THE NORTHWEST TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 00Z-06Z THIS EVENING...WHICH MATCHES UP REASONABLY WELL WITH THE HIGHER QPF FIELDS DEPICTED ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA OVERNIGHT. EXTENDING FROM SOUTH CENTRAL KANSAS TO EASTERN NEW MEXICO THERE IS A NEARLY STATIONARY BOUNDARY THAT REMAINS IN PLACE THROUGH THE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES OFF TO THE EAST AND THE SURFACE LOW REMAINS GENERALLY IN PLACE OVER EASTERN NEW MEXICO. A PORTION OF THE SURFACE LOW EXTENDS NORTHWARDS AS A WEAK INVERTED TROUGH/LEE TROUGH. AN AREA OF THUNDERSTORMS IS EXPECTED TO FIRE ALONG AND NORTH OF THE BOUNDARY BY 06Z...WITH THE POSSIBILITY OF SOME STORM REACHING ACROSS THE SOUTH AND SOUTHEAST PORTION OF THE FORECAST AREA. ADDITIONAL STORMS MAY ALSO DEVELOP IN THE CONVERGENCE ZONE ALONG THE LEE SURFACE TROUGH/INVERTED TROUGH OVER EASTERN COLORADO. IF THAT HAPPENS...THE STORMS ACROSS THE NORTH MAY EVENTUALLY PHASE IN WITH THE STORMS ACROSS THE SOUTH AS WINDS TURN EAST/SOUTHEAST OVERNIGHT WITH AN INCREASING LOW LEVEL JET WITH LOCALIZED INTENSIFICATION OF STORMS BETWEEN 05-09Z AND ADDITIONAL DEVELOPMENT ALONG OUTFLOW BOUNDARIES WHICH WILL BE FOLLOWED AFTER 09Z BY MORE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SWATH OF STORMS MOVE ACROSS THE AREA. CURRENT FEELING BEST CHANCE WILL BE ACROSS THE FAR SOUTHEAST REACHES OF THE FORECAST AREA. WITH PRECIPITATION EXPECTED ACROSS MUCH OF THE FORECAST AREA WITH EARLY MORNING RH VALUES NEARING SATURATION...COULD SEE SOME AREAS OF FOG BETWEEN 09-13Z IN THE WAKE OF THE STORMS ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA. CONFIDENCE IS NOT HIGH ON THIS...SO HAVE LEFT IT OUT FOR NOW. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 UPPER FLOW WILL BE WESTERLY FROM THURSDAY NIGHT THROUGH SATURDAY. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT. A COLD FRONT WILL MOVE INTO THE AREA SATURDAY MORNING WITH ANOTHER SURGE OF HIGH PRESSURE FOLLOWING. THE NAM BRINGS SEVERAL SHORTWAVES THROUGH THE FLOW AND ACROSS THE FA FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DOES NOT APPEAR TO HAVE ANY SHORTWAVE ENERGY. THERE IS 1000-2000 J/KG OF CAPE AVAILABLE EACH DAY. WIND SHEAR OF 35 TO 45KTS SHOULD SUPPORT SEVERE THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. PLAN TO TIE HIGHER POPS NEAR THE FRONT FOR THURSDAY NIGHT. 30-40 PERCENT POPS WILL BE OVER THE SOUTHWEST FA NEAR THE FRONT WITH SLIGHT CHANCE POPS IN THE NORTHEAST. PLAN TO KEEP POPS AT SLIGHT SLIGHT CHANCE FRIDAY MORNING AND THEN INCREASE THEM TO HIGHER CHANCE POPS IN THE AFTERNOON WHEN THE SHORTWAVE MOVES INTO THE AREA AND THE WARM FRONT MOVES BACK NORTH ACROSS THE FA. LIKELY POPS LOOK GOOD FOR FRIDAY NIGHT WHEN THERE IS GOOD MOISTURE AND DYNAMICS. CHANCES WILL START TO DECREASE FROM WEST TO EAST AFTER MIDNIGHT FRIDAY NIGHT AS THE SHORTWAVE MOVES EAST. SATURDAY WILL START WITH CHANCE POPS IN THE EAST WITH THE EXITING SHORTWAVE DECREASING TO SLIGHT CHANCE POPS IN THE SOUTHWEST. LOW CHANCE POPS WILL BE PLACED NORTH OF THE FRONT SATURDAY AFTERNOON WITH HIGHER CHANCE POPS NEAR THE FRONT IN THE SOUTHEAST ZONES. MIN TEMPERATURES WILL REMAIN IN THE UPPER 50S/LOWER 60S THURSDAY NIGHT AND FRIDAY NIGHTS. MAX TEMPERATURES FRIDAY WILL BE IN THE UPPER 70S. MAX TEMPERATURES SATURDAY WILL BE COOLER BEHIND THE FRONT WITH READINGS IN THE LOWER TO MID 70S. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)... WESTERLY FLOW WILL CONTINUE THROUGH THIS PART OF THE FORECAST AS WELL. SURFACE HIGH PRESSURE WILL CONTINUE THROUGH MONDAY. A SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO TUESDAY AND THEN MOVE SOUTH OF THE AREA WEDNESDAY. NUMEROUS SHORTWAVES WILL PROVIDE THE FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. MAX TEMPERATURES WILL WARM FROM THE LOWER 70S TO THE MID 80S BY WEDNESDAY. MIN TEMPERATURES WILL VARY IN THE 50S WITH SOME LOWER 60S IN THE EAST BY TUESDAY NIGHT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1120 PM MDT WED JUN 4 2014 MOIST LOW LEVEL UPSLOPE WINDS WILL RESULT IN LOWERING CEILINGS OVERNIGHT AND THROUGH THE MORNING AND POSSIBLY EARLY AFTERNOON HOURS ON THURSDAY. THUNDERSTORMS OVERNIGHT COULD IMPACT EITHER KGLD OR KMCK WITH IFR CONDITIONS AND GUSTY WINDS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...LOCKHART LONG TERM...FS AVIATION...024
Hazardous weather outlook, Jun 4, 3:06 PM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT WED JUN 4 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 306 PM MDT WED JUN 4 2014 /406 PM CDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS FAR EASTERN COLORADO AFTER 5 PM. THESE STORMS WILL MOVE EAST ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS OVERNIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY INTO SATURDAY NIGHT...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. MORE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TRI STATE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 5, 12:25 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1225 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 16 S FLAGLER 39.06N 103.07W
06/04/2014 E1.75 INCH KIT CARSON CO BROADCAST MEDIA
BROKE HOUSE WINDOWS. ALSO REPORTED 1.8 INCHES OF RAIN IN
15 MINUTES. TIME ESTIMATED FROM RADAR.
&&
JJMLocal storm report, Jun 5, 12:26 AM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1226 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 16 S FLAGLER 39.06N 103.07W
06/04/2014 E1.80 INCH KIT CARSON CO BROADCAST MEDIA
FELL IN ABOUT 15 MINUTES. TIME ESTIMATED FROM RADAR.
&&
JJMSpecial weather statement, Jun 5, 12:26 AM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1226 AM MDT THU JUN 5 2014
COZ091-092-KSZ013-027-050645-
CHEYENNE COUNTY-KIT CARSON COUNTY-SHERMAN-WALLACE-
1226 AM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BURLINGTON TO 8 MILES SOUTHEAST OF BETHUNE TO 13 MILES NORTH OF
FIRSTVIEW...MOVING EAST AT 40 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3919 10246 3956 10223 3957 10175 3920 10183
3892 10197 3894 10259
TIME...MOT...LOC 0626Z 266DEG 36KT 3943 10221 3920 10234
3901 10247
HUSTEDLocal storm report, Jun 5, 12:46 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1246 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TORNADO 4 S CHEYENNE WELLS 38.76N 102.35W
06/05/2014 CHEYENNE CO TRAINED SPOTTER
TORNADO OBSERVED 4 MILES SOUTH OF CHEYENNE WELLS AND 1/4
MILE EAST OF HIGHWAY 385. THIS WAS RELAYED BY COUNTY
DISPATCH.
&&
BRBSpecial weather statement, Jun 5, 12:52 AM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 AM MDT THU JUN 5 2014
COZ091-092-KSZ013-014-027-028-050700-
CHEYENNE COUNTY-KIT CARSON COUNTY-LOGAN-SHERMAN-THOMAS-WALLACE-
1252 AM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...THOMAS COUNTY IN NORTHWEST
KANSAS...SHERMAN COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST
CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 1249 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RULETON TO 16 MILES
SOUTH OF KANORADO TO 5 MILES EAST OF ARAPAHOE...MOVING EAST AT 70
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3952 10098 3920 10110 3887 10127 3878 10216
3911 10214 3942 10204
TIME...MOT...LOC 0652Z 262DEG 60KT 3935 10180 3912 10189
3888 10201
HUSTEDLocal storm report, Jun 5, 12:53 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1253 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL GOODLAND 39.35N 101.71W
06/05/2014 M0.75 INCH SHERMAN KS OFFICIAL NWS OBS
PENNY SIZE HAIL AT NWS GOODLAND.
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:17 PM MDT | Special Weather Statement | GLD | Sherman | 28 min |
| Jun 5, 12:37 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 53 min |
| Jun 5, 12:45 AM MDT | Tornado Warning | GLD | Greeley | 30 min |
| Jun 5, 12:52 AM MDT | Special Weather Statement | GLD | Sherman, Thomas, Wallace | 8 min |
| Jun 5, 1:02 AM MDT | Special Weather Statement | GLD | Sherman, Wallace | 28 min |
| Jun 5, 1:08 AM MDT | Special Weather Statement | GLD | Gove | 37 min |
| Jun 5, 1:20 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 55 min |
| Jun 5, 1:24 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 51 min |
| Jun 5, 1:56 AM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 49 min |
| Jun 5, 2:10 AM MDT | Special Weather Statement | GLD | Wichita | 20 min |
| Jun 5, 2:20 AM MDT | Flash Flood Warning | GLD | Gove, Logan | 3 hr |
| Jun 5, 2:32 AM MDT | Severe Thunderstorm Warning | GLD | Gove | 43 min |
| Jun 5, 2:51 AM MDT | Flash Flood Warning | GLD | Gove, Graham, Sheridan | 3 hr |
| Jun 5, 3:12 AM MDT | Special Weather Statement | GLD | Trego | 33 min |
Nearby
Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.